Advertisement

Mathematische Annalen

, Volume 215, Issue 3, pp 289–291 | Cite as

On cyclic branched coverings of spheres

  • U. Hirsch
  • W. D. Neumann
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Alexander, J. W.: Note on Riemann spaces. Bull. Amer. math. Soc.26, 370–372 (1920)Google Scholar
  2. 2.
    Birman, J. S., Hilden, H. M.: The homeomorphism problem forS 3. Bull. Amer. math. Soc.79, 1006–1009 (1973)Google Scholar
  3. 3.
    Borel, A.: Seminar on transformation groups. Annals of math. Studies No. 46, Princeton: Princeton University Press 1960Google Scholar
  4. 4.
    Fox, R. H.: A note on branched cyclic coverings of spheres. Rev. mat. Hisp.-Amer.32, 158–166 (1972)Google Scholar
  5. 5.
    Hilden, H. M.: Every closed orientable 3-manifold is a 3-fold branched covering space ofS 3. Bull. A.M.S.80, 1243–1244 (1974)Google Scholar
  6. 6.
    Hirsch, U.: Über offene Abbildungen auf die 3-Sphäre. Preprint Bielefeld (1974). Math. Z.140, 203–230 (1974)Google Scholar
  7. 7.
    Montesinos, J. M.: A representation of closed orientable 3-manifolds as 3-fold branched coverings ofS 3. Bull. A.M.S.80, 845–846 (1974)Google Scholar
  8. 8.
    Montesinos, J. M.: 3-varietés qui ne sont pas des revêtements cycliques ramifiés surS 3. Preprint, Madrid (1974)Google Scholar

Copyright information

© Springer-Verlag 1975

Authors and Affiliations

  • U. Hirsch
    • 1
  • W. D. Neumann
    • 2
  1. 1.Fakultät für Mathematik der UniversitätBielefeldFederal Republic of Germany
  2. 2.Mathematisches Institut der UniversitätBonnFederal Republic of Germany

Personalised recommendations